# SDR CALA2021011100031

- Difficulty date: January 9, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 40,292 hours, 21,387 cycles
- Engine: Iae V2533A5
- Engine time: 9,527 hours
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: 7039
- Condition: Defective
- Location: Nr 2 Vsv
- Part time: 4,752 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE 2 EXPERIENCED SIGNIFICANT STALLS ON CLIMB AT CLIMB POWER.  ECAM CLEARED.  LANDED W/BOTH ENGINE, REF ATTACHED PICTURES FOR FAILURES ON PFR AND FADEC 2B BOTH FADEC CHANNELS FOR NUMBER 2 ENGINE SELF TESTED FINE.  ONLY FADEC 2B HAS FAILURES FOR LAST LEG ACCOMPLISHED HPC BSI, PER AMM 72-00-00-200-016-B.  INSPECT CHIP DETECTORS, PER AMM 79-00-00-200-011-A.  REMOVED AND REPLACED VSV ACTUATOR ON NR 2 ENGINE, AS PER AMM 75-32-41.  NO FAULTS NOTED, REF LP-5711665 FOR ALL WORK PERFORMED (PERFORMED HIGH POWER ASSURANCE TEST NR 1 AND 11, PER AMM.  OPERATIONS CHECKED GOOD.
